# SDR SWIA200820497

- Difficulty date: September 13, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 15,820 hours, 14,013 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT ENGINE AFT THRUST FITTING CORRODED.  REPLACED PER AMM.
